Bleeding or spotting is not actually all that common in women using Clomid to conceive - only one percent of all women using Clomid reports that they have this problem. Out of those women who do report bleeding on Clomid, some refer to mid-cycle spotting, and others say that they have abnormally heavy periods. Spotting or heavy periods in themselves do not have to be dangerous. It can simply be one of the things you will have to tolerate if you are using Clomid. Along with hot flushes, dizziness, and headaches, bleeding can just be another annoying but harmless side effect of the drug. However, if you have noticed that the spotting or bleeding goes along with other symptoms such as cramping and abdominal pains, it is definitely time to consult your doctor as soon as possible.
You might need to reexamine whether Clomid is suitable for you, and your doctor could advise you to cease taking the drug. Many women who are on Clomid and notice spotting just after their ovulation quickly think that they are in fact having an implantation bleeding and that they are pregnant. That is logical, because the spotting Clomid can cause is similar to an implantation bleeding and often around the same time too. Please remember that spotting can be a result of taking Clomid, rather than an early pregnancy symptom. Even if you have a positive pregnancy test, while you are on Clomid that does not mean you are definitely pregnant. With fertility drugs, I think it is better to be on the safe side. If you are experiencing symptoms that worry you for whatever reason, it is best to get in touch with your doctor as soon as you can.